International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 46, Pages 2897-2906
-compactness in smooth topological spaces
Department of Mathematics, Kangwon National University, Chuncheon 200-701, Korea
Received 3 March 2003
Copyright © 2003 Chun-Kee Park et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce the concepts of smooth -closure and smooth -interior of a fuzzy set which are generalizations of smooth closure and smooth interior of a fuzzy set defined by Demirci (1997) and obtain some of their structural properties.